# SDR AALA20171115009

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL ON CABIN FLOOR BETWEEN STATION 312 AND 328, LBL 45. INSTALLED NEW SERVICEABLE INTERCOSTAL PER AARD 51-00-05-1.
